Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Dilations and subnormality


Author: Wacław Szymański
Journal: Proc. Amer. Math. Soc. 101 (1987), 251-259
MSC: Primary 47D05; Secondary 47A20, 47B20
MathSciNet review: 902537
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A general view of subnormality via the dilation theory is presented.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D05, 47A20, 47B20

Retrieve articles in all journals with MSC: 47D05, 47A20, 47B20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0902537-9
Keywords: Positive definite function, dilation, $ {*}$-dilation, subnormality, quasinormality
Article copyright: © Copyright 1987 American Mathematical Society